# SDR SWAA2021071990201

- Difficulty date: July 2, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 46,041 hours, 27,557 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT AFT CARGO DOOR CUTOUT SHIELD JUST FWD AROUND FASTENERS ; / [01] REMOVED CORROSION AT AFT CARGO DOOR CUTOUT FWD SHIELD AS PER REF SRM 51-10-02-0G-0; [02] VERIFIED 1; [03] PERFORMED UT THICKNESS INSP ON AFT CARGO DOOR CUTOUT SHIELD REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3; MIN THK NOTED 0.038 TOOL USED : OLYMPUS 27MG BC:172139; [04] MEASURES: ORIGINAL .050'; MATERIAL LOST .012'; MATERIAL REMAINING .038'. FOUND OUT OF LIMITS AS PER REF 53-60-15-1A-1; [05] VERIFIED 4; [06] LOCATED AND DRILL NEW SHIELD AT AFT CARGO COMP DOOR CUTOUT AS PER REF SRM 51-40-05-0G-0; [07] VERIFIED LOCATED AND DRILL NEW SHIELD AT AFT CARGO; [08] OK TO TREAT/PRIME; [09] APPLIED TREAT AND PRIMER AT NEW FASTENER HOLES AS PER REF B737-700 AMM 51-21-41-370-801 AND AMM 51-21-72-370-804; [10] VERIFIED APPLIED TREAT AND PRIMER AT NEW FASTENER HOLES; [11] REPLACED AFT CARGO DOOR CUTOUT SHIELD JUST FWD AS PER REF B737-700 SRM 51-40-05-0G-0. THE SHIELD WIL BE INSTALLED ON NON ROUTINE 1000/0006 - TTG8Q004EZNM; [12] THE SHIELD WIL BE INSTALLED ON NON ROUTINE TTG8Q005RB1V -1000/0058; [13] VERIFIED TRANSFER FOR INSTALLATION.
